# SDR CALA2016081195614

- Difficulty date: June 12, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 50,366 hours, 21,116 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY AFT LT DISPLAYED ON F/A PANEL AFTER TEST.  RESET AFT LT EPSU, OPS CHECK NORMAL IAW AMM.
